# SDR TWAA0017502

- Difficulty date: November 8, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 17,078 hours, 8,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606003
- Condition: Worn
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT ROW 1 FORWARD WERE INOPERATIVE.  REPLACED THE MODULE ASSEMBLY.  CHECK-C 9-7-00 STL.
